MathSciNet Relay Station
MathSciNet bibliographic data
MR1010884 58F21 (58F08 58F13)
Evans, Michael J.; Humke, Paul D.; Lee, Cheng Ming; O'Malley, Richard J. Characterizations of turbulent one-dimensional mappings via $\omega$-limit sets. Trans. Amer. Math. Soc. 326 (1991), no. 1, 261–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement